Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    periods after Novasure procedure
    avatar
    nicday33 posted:
    received the procedure about 9 years ago. it was a great move for me and have had no periods since then...up until now. a few months ago i noticed around that time of the month i started spotting and having bad cramps. i didnt think anything of it. now this month the spotting has gotten worse to the point where i need to buy products. it is like my nightmare has returned. is this normal. should i be worried about something. my paps have always come back abnormal and i have had many colposcopies and things along that nature. i am very nervous and need some answeres. please help. thank you.
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.